Birojit Das, Baby Bhattacharya

DOI Number
First page
Last page


Generalizations of open sets always gives a linear structure in an ordinary topological space. This paper proposes that there exists a non-linear structure in a given bitopological space via $\gamma$-open sets of the context. The new structure is also studied in the light of hyperconnectedness to show that it is completely independent with the original one. Also, the relationships between extremally disconnectedness, connectedness and hyperconnectedness are presented in the same environment by means of $\gamma$-open set. Moreover, the idea of maximal $\gamma$-hyperconnectedness is initiated in this work and some important results related to filter, ultrafilter, door space are established. Finally, some functions concerned with $(1, 2) \gamma$-open sets are introduced and interrelationships among them are produced. Some suitable examples and counter examples are properly placed to make the paper self sufficient.


bitopological space, gamma-open set, non-linear structures

Full Text:



D. Andrijevic: On b-open sets. Math. Vesnik. 48 (1996), 59-64.

D. Andrijevic: On the topology generated by pre-open sets. Mate. Bech. 39 (1987), 367-376.

B. Bhattacharya: Fuzzy independent topological spaces generated by fuzzy γ∗-open sets and their applications. Afrika Mat. 28(5-6) (2017), 909-928.

B. Das, B. Bhattacharya, J Chakraborty and B. C. Tripathy: Generalized fuzzy closed sets in a fuzzy bitopological space via γ-open sets. Afrika Mat. 32(3) (2021), 333-345.

B. Das, B. Bhattacharya, J Chakraborty, G. Anusha and A. Paul: A new type of generalized closed set via γ-open set in a fuzzy bitopological space. Proye. J. Math. 38(3) (2019), 511-536.

B. Das, J Chakraborty, G. Paul and B. Bhattacharya: A new approach for some applications of generalized fuzzy closed sets. Comp. Appl. Math. 40(2) (2021), 1-14.

B. Das and B. Bhattacharya: On (i, j) generalized fuzzy γ-closed Set in fuzzy bitopological spaces. Soft Computing for Problem Solving, Springer (2019), 661-673.

B. Das, B. Bhattacharya and J Chakraborty: A stronger form of generalized closed set via ij-γ-open sets. Afrika Mat. 33(3) (2022), 1-16.

A. A. El-Atik: A study of some types of mappings on topological spaces. Master’s Thesis, Faculty of Science, Tanta University, Egypt (1987).

B. Garai and C. Bandyopadhyay: On pairwise hyperconnected spaces, Soochow J. Math., 27(4) (2001), 391-399.

I. M. Hanafy: Fuzzy γ-open sets and fuzzy γ-continuity. J. Fuzzy Math. 7(2) (1999), 419-430.

M. Jelic: A decomposition of pair wise continuity. J. Inst. Math. Comput. Sci. Math. Ser. 3 (1990), 25-29.

M. Jelic: Feebly p-continuous mappings. Suppl. Rend. Circ. Math. Palermo. 24( 2) (1990), 387-395.

J. Kelly: Bitopological spaces. Proc. Londin Math. Soc. 13 (1963), 71-89.

S. S. Kumar: On decomposition of pairwise continuity. Bull. Cal. Math. Soc. 89 (1997), 441-446.

S. N. Maheshwari and R. Prasad: Semi-open sets and semi-continuous functions in bitopological spaces. Math. Notae. 26 (1977), 29-37.

P. Mathew: On hyperconnected spaces. Indian J. Pure Appl. Math. 19 (1988), 1180-1184.

A. Paul: Study of Different Structures in Bitopological Spaces and Fuzzy Settings Based on γ-Open Sets, PhD Thesis, Department of Mathematics, NIT Agartala, (2017).

O. Ravi and M. L. Thivagar: On stronger forms of (1, 2)∗-quotient mappings in bitopological spaces. J. Math. Game Theo. Alg. 6 (2004), 481-492.

D. J. Sarma and S. Acharjee: Some results on almost b-continuous functions in a bitopological space. Bol. Soc. Paran. Mat. 37(2) (2019), 165-175.

M. L. Thivagar and N. Mariappan: Extreamlally disconnectedness and submaximality via (1, 2)∗-open sets. Math. Maced. 7 (2009), 21-28.



  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)